You are here

Finite-dimensional Hilbert Spaces

by Paul R. Halmos

Year of Award: 1971

Publication Information: The American Mathematical Monthly, vol. 77, 1970, pp. 457-464

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 77, (1970)) Paul R. Halmos was at Indiana University at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED